×

zbMATH — the first resource for mathematics

Multiple positive solutions of a class of Schrödinger-Poisson equation involving indefinite nonlinearity in \(\mathbb{R}^3\). (English) Zbl 1416.35089
Summary: In this paper, we study the existence of multiple positive solutions of Schrödinger-Poisson type equations with indefinite nonlinearity. Our main tool is the mountain pass theorem.

MSC:
35J10 Schrödinger operator, Schrödinger equation
35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35B09 Positive solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Benci, V.; Fortunato, D., An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11, 283-293, (1998) · Zbl 0926.35125
[2] d’Aprile, T., Non-radially symmetric solution of the nonlinear Schrödinger equation coupled with Maxwell equations, Adv. Nonlinear Stud., 2, 177-192, (2002)
[3] Ruiz, D., The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237, 655-674, (2006) · Zbl 1136.35037
[4] Coclite, G. M., A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Commun. Appl. Anal., 7, 417-423, (2003) · Zbl 1085.81510
[5] Ambrosrtti, A.; Ruiz, D., Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10, 391-404, (2008) · Zbl 1188.35171
[6] Huang, L. R.; Rocha, E. M.; Chen, J. J., Two positive solutions of a class Schrödinger-Poisson system with indefinite nonlinearity, J. Differential Equations, 255, 2463-2483, (2013) · Zbl 1284.35152
[7] Chen, J. Q., Multiple positive solutions of a class of non autonomous Schrödinger-Poisson systems, Nolinear Anal. RWA., 21, 13-26, (2015) · Zbl 1302.35160
[8] Shen, Z. P.; Han, Z. Q., Multiple solutions for a class of Schrödinger-Poisson system with indefinite nonlinearity, J. Math. Anal. Anal., 426, 839-854, (2015) · Zbl 1345.35030
[9] Jiang, Y. S.; Wang, Z. P.; Zhou, H. S., Multiple solutions for a nonhomogeneous Schrödinger-Maxwell system in \(\mathbb{R}^3\), Nonlinear Anal. TMA., 83, 50-57, (2013) · Zbl 1288.35217
[10] Benci, V.; Fortunato, D., Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14, 409-420, (2002) · Zbl 1037.35075
[11] Willem, M., Minimax Theorems, (1996), Birkhäuser: Birkhäuser Boston · Zbl 0856.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.